Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Solution for itching on scalp - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   hi
Doctor :   hi
Doctor :   how can i help you
User :   great.
User :   i have a itching in my scalp, hope its a dandruf.
Doctor :   ok
User :   how can i get rid of that, herbaly?
Doctor :   since when you have
User :   hmmm 3-4 months
Doctor :   ok
Doctor :   are you using any medicines
User :   it should not harm my hairs.
User :   no nothing.
Doctor :   wash your hairs daily if poosible
Doctor :   use anti dandruff shampoo on alternated days
User :   but the water is too bad, some times i will have hair loss with that water.
Doctor :   ok
User :   do u priscribe any good shampoo?
Doctor :   what shampoo are you using for regular wash
User :   actually i use shikakai powder.
Doctor :   Anti dandruff shampoos like Nizral can be used
User :   nizoral?
Doctor :   and you need to use a conditioner after using this shampoo
Doctor :   since it causes dryness of the hairs
User :   which conditioner is good?
Doctor :   apart from these you need to take more precuations like
Doctor :   drying the hair immediately after bath, use warm water to wash the hairs

Doctor :   Any conditioner you can use
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor